MAUDE Adverse Event Report: AKROS MEDICAL, INC FIBULINK SYNDESMOSIS REPAIR KIT/TI; WASHER, BOLT NUT

AKROS MEDICAL, INC FIBULINK SYNDESMOSIS REPAIR KIT/TI; WASHER, BOLT NUT
Model Number FGS-1100
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant part is not expected to be returned for manufacturer review investigation.Reporter is jnj representative.Investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, a couple of fibulink that break, the fgs-11, one of them won¿t tighten out.The other one, the actual head of the cap was broke.It is unknown if there was surgical delay reported.It is unknown if the procedure was successfully completed.It is unknown if there were fragments generated.The patient outcome was unknown.This complaint involves two (2) devices.This report is for (1) fibulink syndesmosis repair kit/ti this is report 1 of 2 (b)(4).

Brand Name
FIBULINK SYNDESMOSIS REPAIR KIT/TI
Common Device Name
WASHER, BOLT NUT
Manufacturer (Section D)
AKROS MEDICAL, INC
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key11350585
Report Number3013401747-2021-00015
Device Sequence Number14464361
Product Code HTN
UDI-Device Identifier00863176000317
UDI-Public00863176000317
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173550
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFGS-1100
Device Catalogue NumberFGS-1100
Device Lot Number9088
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/29/2021
Initial Report FDA Received Date02/19/2021
Patient Sequence Number1
Patient Age49 YR